# SDR F3LA98005

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Protect Pnl
- Part number: 915F2132
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

SFO-DEN - FLIGHT CREW REPORTED SMOKE IN COCKPIT COMING FROM FIRST OFFICERS ELECTRICAL PANEL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS DIVERTED TO SLC.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED GENERATOR CONTROL UNIT AND BUS PROTECTION PANEL AND CHECKED OK.  (M)
